In the past couple of months I have been bloated almost constantly. I never had trouble with bloating before taking this medicine. Shortly after starting the medicine I noticed the problem but my doctor assures me it is not the medicine and that it must be a much more severe problem. There are some days I find it hard to squeeze into pants and need a belt other days. My stomach has also gone from flat to very round. Diet and exercise seem to make no difference. I have no other significant problems. Does anyone have any information?
Hope you would get your answers, & it helps, I too take a diuretic which have similar symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2009 • 2 answers
Posted 27 Oct 2009 • 2 answers
Abdominal Distension - Does anyone get exremely bloated by taking any type of over the counter pain?
Posted 29 Apr 2010 • 1 answer
Posted 4 Jan 2011 • 2 answers
Posted 21 Aug 2012 • 2 answers